JournalsmagNo. 103pp. 46–49

Results of a Worldwide Survey of Mathematicians on Journal Reform

  • Cameron Neylon

    Curtin University, Perth, Australia
  • David M. Roberts

    University of Adelaide, Australia
  • Mark C. Wilson

    University of Auckland, New Zealand
Results of a Worldwide Survey of Mathematicians on Journal Reform cover
Download PDF

This article is published open access.

Cite this article

Cameron Neylon, David M. Roberts, Mark C. Wilson, Results of a Worldwide Survey of Mathematicians on Journal Reform. EMS Newsl. 103 (2017), pp. 46–49

DOI 10.4171/NEWS/103/9